| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported a leaking midline.Add info rcvd 02/18/2022: description: trimmable midline leaking at the site what type of catheter securement was utilized? stat-lock.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refx1667 showed seven other similar product complaint(s) from this lot number.